# SDR SIMA20130223007

- Difficulty date: February 23, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Aircraft time: 25,820 hours, 23,033 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4447 THE CREW REPORTED THEY COULD SMELL THE "SWEET" OIL SMELL - IT WAS NOT THE GLYCOL SMELL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ETN-EM-72-034 VERIFIED OIL SMELL FROM NR 1 ENGINE AT MAX POWER.  ALSO NOTED ENGINE PRESSURE IN AMBER RANGE (115) DURING MAX POWER.  COMPLIED WITH RR FIM TASK 79-37-00-810-805.  PERFORMED TEST OF NR 1 ENGINE FOR OIL PRESSURE ABOVE NORMAL LIMITS AND FOUND OIL PRESSURE TO BE WITHIN LIMITS AS INDICATED IN FIGURE 201 OF FIM TASK 71-00-00-810-804.  COMPLIED WITH ETN EM 72 034 FOR ENGINE OIL ODOR EVENT AND RAN BOTH ENGINES FOR OVER ONE AND A HALF HOURS AND COULD NOT DUPLICATE ENGINE ODOR EVENT.  THE FUNCTIONAL CHECK FLIGHT WAS FOUND TO BE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
